# SDR DHL2002741010

- Difficulty date: June 27, 2002
- Submitted: June 28, 2002
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- System (JASC): 2611 · Smoke Detection
- Part: Warning Light
- Condition: False Indication
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AT FL 370 THE MAIN CARGO SMOKE LIGHT CAME ON.  THE LIGHT REMAINED ON UNTIL AFTER LANDING IN IAH.  REMOVED AND REPLACED LAMPS ON NR 1 & 5 SMOKE DETECTOR IAW AEI 26 TEST NORMAL.
